Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What could be the reason to have suddenly bloated stomach with dizziness ?

Hi am am usually quite healthy nearly 37 yr old female. last Sunday after Sunday dinner my stomach felt bloated and monday morning i had the runs. i ran into the chemist and got some Diareeze and it stopped. i still felt strange and dizzy all day and went to bed early that night. i didnt have another bowl movement till wednesday. i have felt strange and sensative to food and tea all week so thought i d have potatoes and mange tou with salmon from the freezer for tea tonight. but again since eating my tummy has been really gurgling and bloated. ive been belching fizzy burps which i never usually burp.and again the runs have come back. should i take another two diareeze tablets or should i take something else?? what do you think it is??
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
you are having the problem of indigestion.due to the heavy food your above said problem have arrived.soinstead of taking heavy food you take light food for some can take kutajvati 2tab 2time if you are having stool pass for more then 4to 5times.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor